TU Darmstadt / ULB / TUbiblio

Strong well-posedness for a class of dynamic outflow boundary conditions for incompressible Newtonian flows

Bothe, D. and Kashiwabara, T. and Koehne, M. (2017):
Strong well-posedness for a class of dynamic outflow boundary conditions for incompressible Newtonian flows.
In: Journal of Evolution Equations, pp. 131-171, 17, (1), ISSN 1424-3199, [Online-Edition: http://dx.doi.org/10.1007/s00028-016-0352-4],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Bothe, D. and Kashiwabara, T. and Koehne, M.
Title: Strong well-posedness for a class of dynamic outflow boundary conditions for incompressible Newtonian flows
Language: German
Journal or Publication Title: Journal of Evolution Equations
Volume: 17
Number: 1
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics
04 Department of Mathematics > Analysis
04 Department of Mathematics > Mathematical Modelling and Analysis
Date Deposited: 03 May 2017 14:12
Official URL: http://dx.doi.org/10.1007/s00028-016-0352-4
Export:

Optionen (nur für Redakteure)

View Item View Item